MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGT3115
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 10/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
On unknown date, total arch replacement was performed using a surgical graft.On (b)(6) 2011, the patient underwent treatment of a thoracic aortic aneurysm with two gore® tag® thoracic endoprostheses (proximal-tgt3115, distal-tgt3420).The proximal end of the tgt3115 was placed in the distal anastomosis of the surgical graft.The procedure was finished with no evidence of endoleak.The patient tolerated the procedure.On unknown date, it was identified that the tgt3115 was migrated distally.There was an unknown leak between the distal anastomosis and the tgt3115.An intravascular ultrasound (ivus) was performed in order to determine the origin of the leak, but it was not able to determine the exact origin of the leak.The physician reportedly stated that the exact cause of the leak was unknown.The flare (the proximal end) of the tgt3115 might have caused a damage to the surgical graft and it resulted in a leak from the surgical graft.On (b)(6) 2018, the patient underwent secondary intervention to treat the unknown leak.A conformable gore tag® thoracic endoprosthesis (b)(4) was implanted covering the distal anastomosis of the surgical graft and the proximal end of the tgt3115.A post-ballooning was performed.The unknown leak was resolved.The patient tolerated the procedure.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (VER 1.5)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8053259
Report Number2017233-2018-00668
Device Sequence Number1586224
Product Code MIH
UDI-Device Identifier00733132613625
UDI-Public00733132613625
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2014
Device Catalogue NumberTGT3115
Device Lot Number9042283
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR